# SDR ASMF201312002

- Difficulty date: November 17, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 37,539 hours, 17,724 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, BURNING ODOR WITH NO EVIDENCE OF SMOKE WAS DETECTED IN PAX CABIN.  PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW MM 05-51-56 & FIM 21-00 TASK 806 PROCEDURE, NO ODOR OR SMOKE EVIDENCES WERE FOUND.  THE AIR CONDITIONING SYSTEM TEST WAS PERFORMED IAW MM 21-00-05, ALL CORRECT.
